# SDR UPS02839535

- Difficulty date: September 18, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 75,501 hours, 23,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP ANGLE IS CRACKED ON COCKPIT SUBFLOOR STA -100 AT RBL 32.  REMOVED, FABRICATED, AND REPLACED ANGLE IAW DWG 5616101, AND SRM 51-1-20D.
